# SDR FDEA201112305460

- Difficulty date: December 30, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53181
- Condition: Corroded
- Location: Bs 1681-1691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CORROSION ON FLOOR PANEL AT STA 1681-1691, BL.0 TO LBL 68.  CORROSION REMOVED AND TREATED IAW SRM 51-10-02 AND SRM 51-20-01 REV.104. REPAIR  CARRIED OUT IAW SRM 53-60-51 REPAIR 2, REV. 104, FIG. 201. REPAIR CLASSIFIED AS MAJOR.
